Incremental unknowns method and compact schemes
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 32 (1998) no. 1, p. 51-83
@article{M2AN_1998__32_1_51_0,
     author = {Chehab, Jean-Paul},
     title = {Incremental unknowns method and compact schemes},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {32},
     number = {1},
     year = {1998},
     pages = {51-83},
     zbl = {0914.65110},
     mrnumber = {1619593},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1998__32_1_51_0}
}
Chehab, Jean-Paul. Incremental unknowns method and compact schemes. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 32 (1998) no. 1, pp. 51-83. http://www.numdam.org/item/M2AN_1998__32_1_51_0/

[1] R. E. Bank, T. F. Dupont, H. Yserentant The Hierarchical Basis Multigrid Method, Numer. Math. 52, 1988, 4227-458. | MR 932709 | Zbl 0645.65074

[2] M. H. Carpenter, D. Gottlieb, S. Abarbanel, Time-Stable Boundary Conditions for Finite Difference Schemes Solving Hyperbolic Systems: Methodology and Application to High-Order Compact Schemes, J. comp. Phys. 111, 1994, 220-236. | MR 1275021 | Zbl 0832.65098

[3] J. P. Chehab, R. Temam Incremental Unknowns for Solving Nonlinear Eigenvalue Problems. New Multiresolution Methods, Numencal Methods for PDE's, 11, 199-228 (1995). | MR 1325394 | Zbl 0828.65124

[4] J. P. Chehab A Nonlinear Adaptative Multiresolution Method in Finite Differences with Incremental Unknowns, M2AN, Vol. 29, 4, 451-475, 1995. | Numdam | MR 1346279 | Zbl 0836.65114

[5] J. P. Chehab Solution of Generalized Stokes Problems Using Hierarchical Methods and Incremental Unknowns, App. Num. Math., 21 (1996) 9-42. | MR 1418694 | Zbl 0853.76044

[6] M. Chen, A. Miranville, R. Temam Incremental Unknows in Finite Differences in Space Dimension 3, Computational and Applied Mathematics, 14, 3, 1995, 1-15. | MR 1384185

[7] M. Chen, R. Temam Incremental Unknows for Solving Partial Differential Equations, Numesrische Mathematik, Springer Verlag, 59, 1991, 255-271. | MR 1106383 | Zbl 0712.65103

[8] M. Chen, R. Temam Incremental Unknows in Finite Differences: Condition Number of the Matrix, SIAM. J. on Matrix Analysis and Applications (SIMAX), 14, n° 2, 1993, 432-455. | MR 1211799 | Zbl 0773.65080

[9] M. Chen, R. Temam NonLinear Galerkin Method in Finite Difference case and Wavelet-like Incremental Unknowns, Numer. Math. 64, 1993, 271-294. | MR 1206665 | Zbl 0798.65093

[10] B. Cockburn, C. W. Shu Nonlinearly Stable Compact Schemes for shock calculations, ICASE Preprint series, May 1992. | MR 1275104 | Zbl 0805.65085

[11] L. Collatz The Numerical Treatment of Differential Equations, 3rd. ed., Springer Verlag, 1966. | MR 109436 | Zbl 0086.32601

[12] A. Debussche, T. Dubois, R. Temam The Nonlinear Galerkin Method: A Multiscale Method Applied to the Simulationof Homogeneous Turbulent Flows, Theorical and Computational Fluid Dynamics 7, 4, 1995, 279-315. | Zbl 0838.76060

[13] S. K. Lele Compact Finite Difference Schemes with Spectral like Resolution, J. Comp. Phys., 103, 16-42, 1992. | MR 1188088 | Zbl 0759.65006

[14] J. L. Lions R. Temam, S. Wang, Splitting Up Methods and Numerical Analysis of Some Multiscale Problems, Computational Fluid Dynamics J, 5, 2, 1996, 279-315.

[15] M. Marion, R. Temam Nonlinear Galerkin Methods, SIAM Journal of Numencal Analysis, 26, 1989, 1139-1157. | MR 1014878 | Zbl 0683.65083

[16] M. Marion, R. Temam Nonlinear Galerkin Methods; The Finite Elements Case, Numensche Mathematik, 57, 1990, 205-226. | MR 1057121 | Zbl 0702.65081

[17] R. Temam Inertial Manifolds and Multigrid Methods, SIAM. J. Math. Anal. 21, 1990, 154-178. | MR 1032732 | Zbl 0715.35039

[18] R. Temam Infinite Dimensional Dynamical Systems in Mechantes and Physics, Applied Mathematical Science, Springer Verlag, 68, 1988. | MR 953967 | Zbl 0662.35001

[19] H. A. Van Der Vorst. Bi-CGSTAB: a fast and smoothly converging variant of Bi-CG for the solution of nonsymmetric linear System, SIAM. J. Sci. Stat. Comput., 13 (1992) 631-644. | MR 1149111 | Zbl 0761.65023

[20] H. Yserentant. On Multilevel Splitting of Finite Element Spaces, Numer. Math. 49, 1986, 379-412. | MR 853662 | Zbl 0608.65065